# SDR TC8A96068

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,585 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NUMBER TWO ENGINE FAILED TO DEVELOPE T/O THRUST, AIRPLANE RETURNED TO CARGO RAMP.  FOUND NUMBER TWO ENGINE BLEED VALVE AT FAULT.  REMOVED AND REPLACED THE SAME IN ACCORDANCE WITH MAINT MANUAL 75-30-3, ENGINE RUN-UP ACCOMPLISHED, GROUND CHECKS NORMAL.
